# SDR UIEA2018101602273

- Difficulty date: October 10, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,718 hours, 16,374 cycles
- System (JASC): 4960 · APU Controls
- Part: Transducer
- Part number: 38760263
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP. REMOVED AND REPLACED TRANSDUCER MOTIONAL MONOPOLE, APU OPS CHECK NORMAL IAW AMM 49-61-02.
